# SDR VNAA2010052100006

- Difficulty date: May 19, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 14,300 hours, 14,994 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A WING OVERHEAT RED WARNING MESSAGE AFTER TAKEOFF FROM DAY.  AIRCRAFT RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE RIGHT WING BACK-UP OVERHEAT SWITCH AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
